RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2012, Volume 18, Number 1, Pages 109–122 (Mi timm783)  

This article is cited in 4 scientific papers (total in 4 papers)

On a reconstruction algorithm for the trajectory and control in a delay system

M. S. Blizorukovaab, V. I. Maksimovab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b Ural Federal University

Abstract: We discuss a problem of the dynamic reconstruction of unmeasured coordinates of the phase vector and unknown controls in nonlinear vector equations with delay. A regularizing algorithm is proposed for reconstructing both controls and unmeasured coordinates simultaneously with the processes. The algorithm is stable with respect to information noises and computational errors.

Keywords: dynamic reconstruction, method of auxiliary models.

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2013, 280, suppl. 1, 66–79

Bibliographic databases:

Document Type: Article
UDC: 517.977
Received: 01.06.2011

Citation: M. S. Blizorukova, V. I. Maksimov, “On a reconstruction algorithm for the trajectory and control in a delay system”, Trudy Inst. Mat. i Mekh. UrO RAN, 18, no. 1, 2012, 109–122; Proc. Steklov Inst. Math. (Suppl.), 280, suppl. 1 (2013), 66–79

Citation in format AMSBIB
\Bibitem{BliMak12}
\by M.~S.~Blizorukova, V.~I.~Maksimov
\paper On a~reconstruction algorithm for the trajectory and control in a~delay system
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2012
\vol 18
\issue 1
\pages 109--122
\mathnet{http://mi.mathnet.ru/timm783}
\elib{http://elibrary.ru/item.asp?id=17358682}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2013
\vol 280
\issue , suppl. 1
\pages 66--79
\crossref{https://doi.org/10.1134/S0081543813020065}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000317236500006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84876005281}


Linking options:
  • http://mi.mathnet.ru/eng/timm783
  • http://mi.mathnet.ru/eng/timm/v18/i1/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Rozenberg, “Problem of reconstructing a disturbance in a linear stochastic equation: the case of incomplete information”, Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 167–174  mathnet  crossref  mathscinet  isi  elib
    2. V. I. Maksimov, “On an input recovery problem in a linear delay system”, Proc. Steklov Inst. Math. (Suppl.), 291, suppl. 1 (2015), 143–156  mathnet  crossref  mathscinet  isi  elib
    3. V. L. Rozenberg, “Reconstruction of random-disturbance amplitude in linear stochastic equations from measurements of some of the coordinates”, Comput. Math. Math. Phys., 56:3 (2016), 367–375  mathnet  crossref  crossref  isi  elib
    4. V. L. Rozenberg, “Reconstruction of external actions under incomplete information in a linear stochastic equation”, Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 196–205  mathnet  crossref  crossref  mathscinet  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:163
    Full text:44
    References:45
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019